# SDR AWXA9800237

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C3705312
- Condition: Leaks
- Location: Rudder
- Part time: 38,876 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

INBOUND TO LAX, LOST 'B' SYSTEM HYDRAULIC FLUID.  DECLARED EMERGENCY.  REMOVED AND REPLACED RUDDER PCU FOR LEAKING.  ADDITIONAL INFORMATION TO FOLLOW, TO INCLUDE TEARDOWN REPORT.
